# SDR 2016FA0000282

- Difficulty date: June 8, 2016
- Submitted: June 8, 2016
- Operation: General aviation
- Aircraft: N7630S
- Make and model: Bbavia 8GCBC
- Aircraft serial: 20976
- Engine: Lyc O360*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN REAR LT REAR SPAR 2ND BAY PAST STRUT FITTING.  CRACK IS NEAR A GLUE JOINT ABOUT A FOOT LONG AND .333 THE WAY DOWN THE SPAR.  ACFT PROBABLE CAUSE IS TOO MUCH WING OTBD OF STRUT AND ACFT TOTAL LOAD WEIGHT.  THIS ACFT IS ON FLOATS PART OF THE TIME.  WE ARE REPLACING WINGS, AILERONS, FLAPS AND STRUTS.
